RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Pages 1273–1276 (Mi dan41060)  

MATHEMATICS

The complete fundamental convolution of systems of linear inequalities

S. N. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (555 kB)

Bibliographic databases:
UDC: 512.25
Presented: В. М. Глушков
Received: 21.02.1977

Citation: S. N. Chernikov, “The complete fundamental convolution of systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1273–1276

Citation in format AMSBIB
\Bibitem{Che77}
\by S.~N.~Chernikov
\paper The complete fundamental convolution of systems of linear inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1273--1276
\mathnet{http://mi.mathnet.ru/dan41060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0447286}
\zmath{https://zbmath.org/?q=an:0375.15010}


Linking options:
  • http://mi.mathnet.ru/eng/dan41060
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020